Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 148, NWS New Orleans, LA

June 8, 2011East Baton Rouge Parish, Pointe Coupee Parish, West Baton Rouge Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jun 8, 2011, 4:11 PM CDT for East Baton Rouge Parish, Pointe Coupee Parish, West Baton Rouge Parish, Louisiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2011, 4:11 PM CDT (21:11 UTC)
Expired
Jun 8, 2011, 4:45 PM CDT
In force
34 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties East Baton Rouge Parish, LA, Pointe Coupee Parish, LA, West Baton Rouge Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1685 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WUUS54 KLIX 082111
SVRLIX
LAC033-077-121-082145-
/O.NEW.KLIX.SV.W.0148.110608T2111Z-110608T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
411 PM CDT WED JUN 8 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN EAST BATON ROUGE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...ZACHARY...BATON ROUGE...BAKER...
  SOUTHEASTERN POINTE COUPEE PARISH IN SOUTHEAST LOUISIANA...
  NORTHEASTERN WEST BATON ROUGE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF PORT ALLEN...

* UNTIL 445 PM CDT

* AT 409 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BATON ROUGE...AND MOVING NORTHWEST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BATON
  ROUGE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3071 9120 3071 9118 3044 9102 3039 9122
      3059 9142
TIME...MOT...LOC 2111Z 155DEG 25KT 3044 9113

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:16 PM CDT, 55 minutes earlier.

Area forecast discussion, Jun 8, 3:16 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
316 PM CDT WED JUN 8 2011

.SYNOPSIS...
SURFACE HIGH CENTERED OVER THE WESTERN ATLANTIC WITH THE RIDGE
AXIS EXTENDING WESTWARD THROUGH THE NORTHERN GULF COAST REGION.
A SURFACE LOW IS CENTERED NEAR THE GREAT LAKES WITH A COLD FRONT
EXTENDING SOUTHWESTWARD INTO NORTHERN TEXAS. A DRY LINE EXTENDS
FROM NORTH CENTRAL OKLAHOMA SOUTHWARD INTO SOUTHWEST TEXAS.

LOCALLY...SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
ACROSS THE AREA...A FEW OF THEM HAVE BEEN STRONG TO BORDERLINE
SEVERE. OUTSIDE OF CONVECTION...TEMPERATURES ARE HOVERING IN THE
LOWER 90S. IN OR NEAR CONVECTION...RAIN COOLED DOWN DRAFTS AND
OUT FLOW HAVE DROPPED TEMPERATURES AS LOW AS THE MID 70S IN SOME
AREAS. DEW POINTS STILL HOVERING IN THE MID 60S TO NEAR 70
DEGREES.

&&

.DISCUSSION...
ONLY MINOR TWEAKS MADE TO THE FORECAST PACKAGE AS MODEL GUIDANCE
REMAINS IN GOOD AGREEMENT AND FORECAST THINKING HAS NOT CHANGED IN
THE LAST 12 HOURS.

WHILE SCATTERED CONVECTION OVER THE LAST SEVERAL DAYS HAS BROUGHT
A WELCOME RESPITE FROM THE OPPRESSIVE HEAT...IT WON/T HANG AROUND
MUCH LONGER. SHOWER AND THUNDERSTORM COVERAGE WILL DIMINISH
OVER THE NEXT FEW DAYS AS THE BROAD UPPER LOW OVER THE GULF MOVES
AWAY FROM THE AREA AND AN UPPER RIDGE BUILDS BACK INTO THE AREA.
THIS WILL RESULT IN WEAKER LAPSE RATES AND THE SUBSIDENCE ALOFT
WILL RESULT IN A STRONGER MID LEVEL CAP THAT COUNTERACTS THE
RISING AIR NEEDED TO DEVELOP CLOUD COVER/THUNDERSTORMS. ISOLATED
SHOWERS AND THUNDERSTORMS WILL STILL REMAIN POSSIBLE MOST
AFTERNOONS THROUGH THE PERIOD.

THE LOWER COVERAGE OF CLOUDS AND THUNDERSTORMS WILL ALSO RESULT
IN HIGHER AFTERNOON TEMPERATURES. THANKFULLY WE ARE NOT EXPECTING
WIDESPREAD TRIPLE DIGITS...THOUGH HEAT INDEX VALUES WILL APPROACH
OR CROSS THE CENTURY MARK ACROSS MUCH OF THE AREA BY SATURDAY.

&&

.AVIATION...
MOSTLY VFR CONDITIONS ARE EXPECTED THROUGH THE DAY...OVERNIGHT AND
THURSDAY. SCATTERED SHRA/TSRA WITH TEMPO RESTRICTED VSBYS/CIGS
WILL OCCUR THIS AFTERNOON...STARTING FROM 18-22Z FOR
HSA...NEW...MSY AND HUM AND 19-23Z FOR MCB AND BTR. CONVECTION
WILL DEVELOP FROM PEARL RIVER COUNTY THE LAKES TO TERREBONNE BAY
AT 18Z AND SLOWLY DRIFT NORTHWEST THROUGH THE AFTERNOON.
CONVECTION THREAT SHOULD END BY 02Z AROUND TAF SITES...ENDING
AROUND MIDNIGHT ALONG THE COAST.

&&

.MARINE...
GENERALLY TRANQUIL CONDITIONS EXPECTED OVER THE COASTAL WATERS
THROUGH THE PERIOD. THE MAIN EXCEPTION WILL BE IN THE VICINITY OF
THUNDERSTORMS...WHERE WINDS AND SEAS CAN BE SIGNIFICANTLY HIGHER.
THUNDERSTORM ACTIVITY IS EXPECTED TO DIMINISH SIGNIFICANTLY OVER
THE NEXT FEW DAYS AS DEEP HIGH PRESSURE BUILDS OVER THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  67  94  69  95 /  20  20  10  10
BTR  71  94  71  95 /  20  20  10  10
ASD  70  92  71  91 /  20  20  10  10
MSY  74  93  73  93 /  20  20  10  10
GPT  71  91  72  91 /  20  20  10  10
PQL  67  92  69  93 /  20  20  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

AVIATION...18
REST OF DISCUSSION...95/DM
Hazardous weather outlook, Jun 8, 10:52 AM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1052 AM CDT WED JUN 8 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-091200-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1052 AM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP THIS
AFTERNOON. AREAS ALONG AND NORTH OF THE INTERSTATE 10/12 CORRIDOR
WILL SEE THE HIGHEST CHANCES OF THUNDERSTORM DEVELOPMENT. A FEW
THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE HAIL AND STRONG
WIND GUSTS. THESE WINDS COULD DOWN SMALL TREE LIMBS AND BLOW
AROUND UNSECURED OBJECTS LIKE TRASH CANS AND LAWN FURNITURE.
LOCALIZED VERY HEAVY RAINFALL IS ALSO POSSIBLE.

AN OZONE ACTION DAY IS IN EFFECT FOR THE BATON ROUGE AREA THROUGH
MIDNIGHT TONIGHT.

FLOOD WARNINGS WILL REMAIN IN EFFECT FOR SEVERAL POINTS ALONG THE
MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST
FLOOD WARNINGS AND STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY. THESE
THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS...BUT COULD
PRODUCE STRONG GUSTY WINDS AND FREQUENT LIGHTNING.

AN OZONE ACTION DAY WILL BE IN EFFECT FOR THE BATON ROUGE AREA ON
WEDNESDAY FROM 6 AM UNTIL MIDNIGHT CDT.

FLOOD WARNINGS WILL REMAIN IN EFFECT FOR SEVERAL POINTS ALONG THE
MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST
FLOOD WARNINGS AND STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...ANY REPORTS OF
SEVERE WEATHER THIS EVENING OR WEDNESDAY SHOULD BE RELAYED TO THE
NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, Jun 8, 2:27 PM CDT, 1 hour 44 minutes before
LAZ056-082030-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
227 PM CDT WED JUN 8 2011

...STRONG THUNDERSTORM MOVING NORTHWEST AFFECTING ASSUMPTION
PARISH...

AT 222 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ABOUT 2 MILES SOUTH OF NAPOLEONVILLE...MOVING
NORTHWEST AT 10 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
NAPOLEONVILLE...PAINCOURTVILLE AND PIERRE PART

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO DIME SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 8, 2:32 PM CDT, 1 hour 39 minutes before
LAZ040-082030-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
232 PM CDT WED JUN 8 2011

...STRONG THUNDERSTORM MOVING NORTHWEST AFFECTING ST. TAMMANY
PARISH...

AT 227 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF COVINGTON...OR ABOUT 5 MILES
NORTH OF ABITA SPRINGS...MOVING NORTHWEST AT 15 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...FOLSOM

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO DIME SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.
Local storm report, Jun 8, 3:31 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
331 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             3 E DONALDSONVILLE      30.10N 90.95W
06/08/2011  E0.50 INCH       ASCENSION          LA   PUBLIC

            REPORTED AT BEST WESTERN PLANTATION INN.

&&

JS
Local storm report, Jun 8, 3:37 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
337 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             3 NNW CONVENT           30.06N 90.85W
06/08/2011  E0.75 INCH       ST. JAMES          LA   PUBLIC

&&

JS
Special weather statement, Jun 8, 3:59 PM CDT, 12 minutes before
LAZ050-082130-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
359 PM CDT WED JUN 8 2011

...STRONG THUNDERSTORM MOVING WEST AFFECTING LIVINGSTON PARISH...

AT 355 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF DENHAM SPRINGS...OR ABOUT 5
MILES SOUTH OF WALKER...MOVING NORTHWEST AT 15 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...WALKER AND
DENHAM SPRINGS

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO DIME SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 8, 4:06 PM CDT, 5 minutes before
LAZ037-050-082130-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
406 PM CDT WED JUN 8 2011

...STRONG THUNDERSTORM MOVING NORTHWEST AFFECTING ST. HELENA
PARISH...LIVINGSTON PARISH...

AT 405 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF AMITE...OR ABOUT 5 MILES
SOUTH OF MONTPELIER...MOVING NORTHWEST AT 15 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MONTPELIER

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO DIME SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:12 PM CDTSpecial Marine WarningLIX48 min
Jun 7, 7:48 PM CDTSevere Thunderstorm WarningLIXLivingston27 min
Jun 7, 7:54 PM CDTSpecial Marine WarningLIX51 min
Jun 7, 8:04 PM CDTSpecial Marine WarningLIX26 min
Jun 7, 8:15 PM CDTAreal Flood AdvisoryLIXAscension, East Baton Rouge, East Feliciana, Livingston, Saint Helena2 hr
Jun 7, 8:58 PM CDTSpecial Marine WarningLIX32 min
Jun 7, 9:15 PM CDTSpecial Marine WarningLIX30 min
Jun 7, 9:18 PM CDTSpecial Marine WarningLIX57 min
Jun 7, 9:42 PM CDTSpecial Marine WarningLIX33 min
Jun 7, 9:45 PM CDTSpecial Marine WarningLIX60 min
Jun 7, 10:18 PM CDTSpecial Marine WarningLIX57 min
Jun 7, 10:22 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Saint Bernard72 min
Jun 7, 11:14 PM CDTSpecial Marine WarningLIX19 min
Jun 7, 11:24 PM CDTSpecial Marine WarningLIX66 min
Jun 8, 12:34 AM CDTSpecial Marine WarningLIX56 min
Jun 8, 1:32 AM CDTSpecial Marine WarningLIX58 min
Jun 8, 2:27 AM CDTSpecial Marine WarningLIX63 min
Jun 8, 2:32 AM CDTSpecial Marine WarningLIX58 min
Jun 8, 1:38 PM CDTSevere Thunderstorm WarningLIXJefferson32 min
Jun 8, 2:53 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa, Washington37 min
Jun 8, 3:00 PM CDTSevere Thunderstorm WarningLIXAscension, Saint James30 min
Jun 8, 6:48 PM CDTSpecial Marine WarningLIX57 min
Jun 8, 6:56 PM CDTSpecial Marine WarningLIX94 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.